Convergence Theorems for Perturbed Mann Iteration of Suzuki Generalized Non-Expansive Mappings in Banach Spaces
Main Article Content
In the present paper, we prove weak and strong convergence theorems for perturbed Mann iteration of Suzuki generalized non-expansive mapping in uniformly convex Banach spaces.The result obtained in this paper extend and improve the results due to .
How to Cite
Dimri, R. C. ., Chaukiyal, S. ., & Bhatt, S. . (2022). Convergence Theorems for Perturbed Mann Iteration of Suzuki Generalized Non-Expansive Mappings in Banach Spaces. Journal of Advanced Studies in Topology, 4(1), 159–162. Retrieved from http://m-sciences.com/index.php/jast/article/view/114
This work is licensed under a Creative Commons Attribution 4.0 International License.